MathSciNet Relay Station
MathSciNet bibliographic data
MR2362937 14L15 (14F05)
dos Santos, João Pedro Pinto Fundamental group schemes for stratified sheaves. J. Algebra 317 (2007), no. 2, 691–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement